It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for symptoms of high t4. (0.151 seconds)


... For the past few years I've had a lot of Hypo symptoms. ... (6 replies)
... I see a lot of knowledgeable people on this board and would appreciate any input since I am new to the thyroid problems. ... (0 replies)
Hyperthyroidism??
Jan 22, 2016
... with some of the symptoms. ... (0 replies)

... After suffering for so long I thought I finally found the answer to all my problems but now it turns out with my high free T3 I shouldn't have any symptoms. My TPOAb is at 61 but it can go into the hundreds or thousands so it seems to be just a little high. ... (0 replies)
... I had a subtotal thyroidectomy nearly 15 years ago for a large goiter. For the last couple of years I've been on Armour 60 mcg. I did my labs last week and my TSH was at .8, which is where my doc keeps it. ... (1 replies)
... This isn't uncommon. The fact is that TSH is unconnected with symptoms at all. It's only a 'messenger' hormone produced by the pituitary gland and does not play a role in metabolism or cell function. ... (11 replies)
... but had no symptoms whatsoever. ... (11 replies)
... When TSH gets too low, that can cause symptoms just as people get symptoms when too high. Most lab's bottom rung of the range is 0.4. You are .06, way below that. ... (11 replies)
... I would wager to say that maybe your TSH is nonexistent because of too much thyroxine. ... (11 replies)
... gliaden, soy, dairy. If your meds are not right, I imagine nausea could develope....I have a male friend who started getting really really sick. He threw up all of the time, slept 15 hrs a day. He didn't have insurance, do this went on quite awhile. Finally, his sisters father in law is an MD. ... (3 replies)
Levothyroxine 25
Dec 23, 2015
... Do you have thyroid disease symptoms besides high TSH? ... (3 replies)
... That kind of problem isn't likely to be from your thyroid or Synthroid. ... (3 replies)
... continue to destroy thyroid tissue and this causes not only hyper spikes but also as you have less functioning thyroid tissue you will have to take a higher dose of thyroid hormone. So it would not be surprising that while treated you will have times of feeling better and worse. ... (2 replies)
... I was seeing a primary doctor for symptoms that seemed all separate from each other. ... (10 replies)
At my wits end!
Nov 24, 2015
... or near constant headaches when my levels were off and this happened much more frequently when just on synthroid. But...also when I was untreated hypo I had lots of headaches. So...I can see why you are thinking the headaches may be hypo related and I can further see why you may be suspecting free t3. ... (2 replies)
... Hello everyone, my symptoms of fast heart rate, sweating, headaches rapid weight loss and dizziness started over a year ago. ... (1 replies)
... and while I felt much better on thyroid med my symptoms lingered and still linger to a degree but not like untreated. ... (4 replies)
... Iodine supplement is controversial especially if your thyroid disease is a result of hashimoto's. It may aggravate your condition. ... (1 replies)
... disease' reason I can think of why a gland might swell. ... (4 replies)
... This is very interesting to me, I seem to be somewhat between both of you. I'm new to this as well, as of last Sept. Hasn't really been a moment of feeling better though and the pains are much more significant. I went from a TSH of 19 to . ... (2 replies)


Associated Tags: armour, blood work, headache, hormonal imbalance, hypo hyper tired weak sleeplyness, hypothroid, hypothyroid, overmedicated, progesterone injection, testosterone injections, thyroid disorders, thyroidectomy

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 06:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2016 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!